Electron. J. Diff. Eqns., Vol. 1999(1999), No. 45, pp. 1-6.

A non-local problem with integral conditions for hyperbolic equations

L. S. Pulkina

A linear second-order hyperbolic equation with forcing and integral constraints on the solution is converted to a non-local hyperbolic problem. Using the Riesz representation theorem and the Schauder fixed point theorem, we prove the existence and uniqueness of a generalized solution.

Submitted July 29, 1999. Published November 15, 1999.
Math Subject Classifications: 35L99, 35D05.
Key Words: Non-local problem, generalized solution.

Show me the PDF file (99K), TEX file, and other files for this article.

Ludmila S. Pulkina
Department of Mathematics
Samara State University
443011, 1, Ac.Pavlov st.
Samara, Russia.
e-mail: pulkina@ssu.samara.ru

Return to the EJDE web page